# SDR SWAA2021081515045

- Difficulty date: September 8, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL PLATE LOCATED BTW BS 767 TO BS 795 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT WL=155.5 / REPLACED LOWER SILL PLATE LOCATED BTW BS 767 TO BS 795 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 51-40-02 AND DWG #146A0081 REV.A
